# SDR YENA2018110280722

- Difficulty date: October 28, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N655JB
- Make and model: Airbus A320-232
- Aircraft serial: 3072
- Aircraft time: 47,614 hours, 16,808 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Relay
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL BURNING ODOR IN THE COCKPIT & CABIN.   PERFORMED AMM 05-50-00-810-831-A AND ODOR DETERMINED TO BE TYPE 9. TSM INSPECTION 24-00-00-810-823-A PERFORMED.  INSPECTION OF COCKPIT, CABIN, GALLEYS, LAVS AND AVIONICS BAYS AND NO ODORS FOUND. DURING ENGINE RUNS, FOUND THE NR 2 ENGINE BLEED HAD ELECTRICAL ODOR.  FOUND WATER DRAIN SYS CIRCUIT BREAKER B05 TRIPPED AT 2001VU PANEL.  PERFORMED ENGINE RUN OF NR 1 AND 2 ENGINES IAW AMM 71-00-00, ALL PARAMETERS NORMAL. NO ELECTRICAL OR BURNING ODOR NOTED.  OK FOR SERVICE. R & R RELAY 7MP IAW AMM 30-17-00-810-A, OPS CHECKED GOOD, NO CIRCUIT BREAKER ABNORMALITIES.
